FML for mobile
Free

Open in app
FMyLife
ouch Australia

Crispy

Today, I'm on a medication that really dehydrates my skin. I thought split lips were the worst side effects. Other split orifices make a trip to the toilet a literal pain in the arse. No sign of stopping in the near future. FML

Collection

Halloween

A failed costume, stolen candy and a very real scare: Halloween, the one night when fear is allowed.

Same thing different taste

Next

Top comments

Not even a joke try some Vaseline.

I guess you need that $90 moisturizer.

Add a comment · Reply to

You must be logged in to be able to post comments!

Comments (160)

I guess you need that $90 moisturizer.

How is refrencing another FML a win?

Beats me. That FML is especially easy to reference. Just relate it to anything masturbation related. Though I'm quite surprised that I could reference it to an FML like this.

I guess you didn't read the FML #11 was relating to...

If you read further into said FML, it states that OP's boyfriend used her $90 moisturizer as lube. That is what made it an FML.

That's so bad I can't even think of anything funny/sarcastic to say. FYL op.

Well, just tell the story of your pic...

Everytime I see a comment like this I check to see if it's "every1luvsboners" (sorry if I ****** up his name) it's not? ok I still have faith in humanity.

Sorry to hear that. That is NOT a funny situation at all. It baffles me how some side effects are worse than the symptoms the medication is trying to treat.

Side effects are worth it sometimes. You just have to cope with them as best as you can. These side effects make me think of accutane which causes severe dryness. Anal fissuring can result. My best friend was on accutane for 6 months earlier this year. He had severe acne and nothing else worked. His face was completely clear in 5 months on accutane. So he dealt with the eczema, severely dry lips, nose bleeds, back pains, and other stuff. IMO, a small price to pay to be rid of acne. Anyway, good luck OP. I'm sure everything will get better.

Welcome to modern medicine. The medicine makes you forget about your sinus drainage by giving you a swolen face. True story

Oh so sorry :* that must be hell. Go back to the doctor and complain.

because that will make his symptoms go away.....

Complaining could get a patient an alternative medication, ergo there may be less severe alternative side effects.

Also being the most annoying patient ever. Read Doc's blog. He'll tell you how much he hates people like that.

take skin medicine or visit a dermatologist

They probably are on skin medicine :/ that's what's giving them the dryness

Don't mix the bottles up.

Ouch, i feel sorry for U :$

switch meds!

First, MORE FLUIDS!!! - specifically water. Caffinated and sugary drinks, even juices, will add to the dehydration. Second, moisturizer, and apply often. Diaper rash ointments may also help the bathroom situation. Third, talk to your doctor and see what alternative medication that you could switch to without such an unpleasant side effect. Lastly, my sympathies to you, OP.

it sounds like your options are all dried up.